# SDR DXTA2023020780050

- Difficulty date: February 6, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9479
- Aircraft time: 11,068 hours, 4,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: F0606
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR:  WHILE CLOSING THE MAIN CABIN DOOR, IT CAME CRASHING DOWN VERY FAST.  BOTH HOLLOW SIDE BARS BROKE IN DIFFERENT AREAS.  DOOR WILL NOT CLOSE ELECTRONICALLY // SIGNOFF//  GAINED ACCESS TO MED STAIR ACTUATOR VIA STAIR LIGHT PANELS. REMOVED AND REPLACED MED STAIR ACTUATOR MOTOR WITH ON MOTOR. PERFORMED SUCCESSFUL OPS CHECKS OF DOOR. REF BOMBARDIER GLOBAL 6000  52-11-25.  PINNED OUT MED CABLE PULLEYS IN ORDER TO PREP FOR HANDRAIL REMOVAL USED FLOOR JACK TO BRING MED INTO PROPER POSITION. DISCONNECTED HANDRAILS FROM UPPER HANDRAIL EXTENSION PORTION (TO BE RE-USED BOTH HANDRAILS HAD HARDWARE THAT REQUIRED EXTRACTION. REMOVED & REPLACED FWD & AFT HANDRAL WITH NEW HANDRAILS ASSEMBLYS, OPS CHECK  GOOD, REF BOMBARDIER GLOBAL 6000AMH 52-11-21, NO RIGGING OF THE MED WAS REQUJRED DURING THIS PROCEDURE.
